Dyslipoproteinemia in systemic lupus erythematosus. Effect of corticosteroids.

@article{Ettinger1987DyslipoproteinemiaIS,
  title={Dyslipoproteinemia in systemic lupus erythematosus. Effect of corticosteroids.},
  author={Walter H. Ettinger and Andrew P. Goldberg and Deborah Applebaum-Bowden and William R. Hazzard},
  journal={The American journal of medicine},
  year={1987},
  volume={83 3},
  pages={503-8}
}
The increased incidence of atherosclerotic coronary artery disease in patients with systemic lupus erythematosus (SLE) may be due to a dyslipoproteinemia caused by corticosteroid administration. To determine whether lipoprotein lipid levels are abnormal in SLE and the relation of lipoprotein levels to corticosteroid use, lipid and apolipoprotein levels were measured in 46 female patients with SLE and 30 matched control subjects. The patients with SLE had higher levels of plasma triglyceride… CONTINUE READING
42 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 42 extracted citations

Similar Papers

Loading similar papers…